RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2017, том 23, выпуск 2, страницы 312–330 (Mi adm613)  

RESEARCH ARTICLE

On groups with biprimary subgroups of even order

Irina Sokhor

Department of Mathematics, Francisk Skorina Gomel State University, Sovetskaya str., 104, Gomel 246019, Belarus

Аннотация: We investigate groups in which maximal subgroups of even order are primary or biprimary. We also research soluble groups with restriction on a number of prime devisors of some proper subgroup orders. We give applications of received results to cofactors of proper subgroups.

Ключевые слова: insoluble groups, soluble groups, maximal subgroups, cofactors.

Полный текст: PDF файл (373 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 20E28, 20E32, 20E34
Поступила в редакцию: 06.10.2016
Язык публикации: английский

Образец цитирования: Irina Sokhor, “On groups with biprimary subgroups of even order”, Algebra Discrete Math., 23:2 (2017), 312–330

Цитирование в формате AMSBIB
\RBibitem{Sok17}
\by Irina~Sokhor
\paper On groups with biprimary subgroups of even order
\jour Algebra Discrete Math.
\yr 2017
\vol 23
\issue 2
\pages 312--330
\mathnet{http://mi.mathnet.ru/adm613}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000406416100013}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm613
  • http://mi.mathnet.ru/rus/adm/v23/i2/p312

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:104
    Полный текст:54
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021